Advertisement

Reactions Weekly

, Volume 1781, Issue 1, pp 246–246 | Cite as

Multiple drugs

Cryptococcus neoformans infection and leucopenia: case report
Case report
  • 72 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 68-year-old man developed Cryptococcus neoformans infection that lead to Cryptococcus neoformans pericarditis during immunosuppressants therapy with prednisone, mycophenolate, tacrolimus and antithymocyte-globulin following lung transplantation. Additionally, he also developed leucopenia secondary to cotrimoxazole, mycophenolate and valganciclovir [routes not stated; not all durations of treatments to reactions onsets stated].

The man presented for a scheduled bronchoscopy with trans-bronchial biopsies. His medical history was significant for hypertension, hyperlipidaemia, chronic obstructive pulmonary disease, chronic kidney disease stage III and Mycobacterium avium complexpulmonary infection. Additionally, it was also noted that he had undergone bilateral lung...

Reference

  1. El Helou G, et al. Cryptococcus neoformans pericarditis in a lung transplant recipient: Case report, literature review and pearls. Transplant Infectious Disease 21: e13137, No. 5, Oct 2019. Available from: URL: http://doi.org/10.1111/tid.13137 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations